# SDR CALA2014011600068

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 46,144 hours, 17,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME HFEC FOUND TO BE CRACKED AT STATION 500A RT BETWEEN STRINGERS 8RT & 9RT. EA 5310-04716 REV F NDT CONFIRMED.  CUT OUT DAMAGE & INSTALLED REPAIR ANGLES IAW EA 5310-04716 REV F OP 02 FIG 3.
